# SDR USAA2012120600004

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 863424
- Condition: Weak
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, L-1 DOOR DEPLOYMENT BAR GAS SPRING WEAK.  REMOVED AND REPLACED L-1 DOOR DEPLOYMENT BAR GAS SPRING IAW B767AMM 25-66-03-004-053 AND 25-66-03-404-067.
